# SDR UALA2012022701195

- Difficulty date: February 25, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,606 hours, 9,264 cycles
- Engine: Pwa PW40903
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 35059208
- Part serial: 319
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 HYD DEMAND PUMP FAILING MAT TEST, OVERSPEED FAULT.  REPLACED C2 AIR DRIVEN PUMP TURBINE GEARBOX ASSY PER AMM AND LOGIC-SPEED CONTROL UNIT.
